# SDR 97FDEA00863

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554579
- Condition: Dented
- Location: Bs 1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED EXTERIOR SKIN AT BS 1135 BETWEEN STRINGERS 18L AND 19L, LBL 65, WL 192.  *S/D*  ACCESSED DAMAGED AREA AND INSTALLED COUNTERSINK WASHERS, FABRICATED PARTS AND INSTALLED FASTENERS AND ALL ACCESSED PARTS PER FEDEX SRM 53-30-03.
